# SDR RAIA201907020018

- Difficulty date: July 2, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUP HOLDER SUPPORT AT FR 68 IS CRACKED ON LOWER SIDE. R&R CARGO DOOR CUP HOLDER SUPPORT BRACKET AT FR 68.
